Alert archive / Florida / Gale Warnings in 2011
Gale Warning 1, NWS Jacksonville, FL
NWS Jacksonville, FL issued this gale warning at Jan 7, 2011, 2:30 PM EST. It took effect at Jan 7, 2011, 6:00 PM EST. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 7, 2011, 2:30 PM EST (19:30 UTC)
- In effect from
- Jan 7, 2011, 6:00 PM EST
- Expired
- Jan 8, 2011, 5:00 AM EST
- In force
- 11 hr
- Issued by
- NWS Jacksonville, FL
The text
As transmitted, in the capitals the NWS used until 2016.
272 WHUS72 KJAX 071930 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 230 PM EST FRI JAN 7 2011 AMZ470-472-474-081000- /O.CAN.KJAX.SC.Y.0001.000000T0000Z-110107T2300Z/ /O.UPG.KJAX.GL.A.0001.110107T2300Z-110108T1000Z/ /O.NEW.KJAX.GL.W.0001.110107T2300Z-110108T1000Z/ /O.NEW.KJAX.SC.Y.0002.110108T1000Z-110109T0900Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 230 PM EST FRI JAN 7 2011 ...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 5 AM EST SATURDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM SATURDAY TO 4 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 5 AM EST SATURDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 5 AM SATURDAY TO 4 AM EST SUNDAY. * WINDS: WESTERLY WINDS WILL CONTINUE AT 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS THIS AFTERNOON. A SHARPER INCREASE IN WINDS TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE IS EXPECTED THIS EVENING AND CONTINUE DURING THE OVERNIGHT HOURS. WEST TO NORTHWEST WINDS WILL SUSTAIN BETWEEN 20 AND 25 KNOTS ON SATURDAY WITH WINDS FURTHER DECREASING SATURDAY NIGHT. * SEAS: SEAS WILL BUILD TO 5 TO 9 FEET TONIGHT...WITH SUBSIDING SEAS SATURDAY INTO SATURDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ450-452-454-081000- /O.CON.KJAX.SI.Y.0001.000000T0000Z-110108T1000Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 230 PM EST FRI JAN 7 2011 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 5 AM EST SATURDAY... A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 5 AM EST SATURDAY. * WINDS: WESTERLY WINDS WILL INCREASE TO 20 TO 25 KNOTS THIS EVENING WITH GUSTS TO TO 30 KNOTS POSSIBLE OVERNIGHT. CONDITIONS WILL BEGIN TO SLOWLY IMPROVE TOWARDS SUNRISE ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ECZ
2 follow-up statements
122 WHUS72 KJAX 080751 AAA MWWJAX URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 251 AM EST SAT JAN 8 2011 AMZ470-472-474-081600- /O.CON.KJAX.GL.W.0001.000000T0000Z-110108T1000Z/ /O.EXT.KJAX.SC.Y.0002.110108T1000Z-110109T1200Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 251 AM EST SAT JAN 8 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EST EARLY THIS MORNING... ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM EST SUNDAY. A GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EST EARLY THIS MORNING. * WINDS: WEST WINDS AROUND 25 KNOTS WITH FREQUENT GUSTS TO GALE FORCE WILL CONTINUE EARLY THIS MORNING. WEST WINDS WILL VEER MORE NORTHERLY TONIGHT BUT CONTINUE AT 20 KNOTS OR GREATER BEFORE DECREASING BELOW 20 KNOTS DURING THE DAY ON SUNDAY. * SEAS: SEAS OF 6 TO 9 FEET WILL SLOWLY SUBSIDE TO 5 TO 7 FEET TONIGHT WITH A FURTHER DECREASE BELOW 7 FEET ON SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ450-452-454-081600- /O.EXT.KJAX.SI.Y.0001.000000T0000Z-110109T0000Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 251 AM EST SAT JAN 8 2011 ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 7 PM EST THIS EVENING... THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL 7 PM EST THIS EVENING. * WINDS: WESTERLY WINDS AROUND 20 KNOTS WITH GUSTS TO 30 KNOTS WILL CONTINUE THIS MORNING. A DECREASING TREND IN THE WINDS IS EXPECTED THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
166 WHUS72 KJAX 081028 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 528 AM EST SAT JAN 8 2011 AMZ470-472-474-082000- /O.EXP.KJAX.GL.W.0001.000000T0000Z-110108T1000Z/ /O.CON.KJAX.SC.Y.0002.000000T0000Z-110109T1200Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 528 AM EST SAT JAN 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY... THE GALE WARNING IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY. * WINDS: WEST WINDS AROUND 25 KNOTS WITH OCCASIONAL GUSTS TO GALE FORCE WILL CONTINUE THIS MORNING. WEST WINDS WILL VEER MORE NORTHERLY TONIGHT BUT CONTINUE AT 20 KNOTS OR GREATER BEFORE DECREASING BELOW 20 KNOTS DURING THE DAY ON SUNDAY. * SEAS: SEAS OF 6 TO 9 FEET WILL SLOWLY SUBSIDE TO 5 TO 7 FEET TONIGHT WITH A FURTHER DECREASE BELOW 7 FEET ON SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ450-452-454-082000- /O.CON.KJAX.SI.Y.0001.000000T0000Z-110109T0000Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 528 AM EST SAT JAN 8 2011 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. * WINDS: WESTERLY WINDS AROUND 20 KNOTS WITH GUSTS TO 30 KNOTS WILL CONTINUE THIS MORNING. A DECREASING TREND IN THE WINDS IS EXPECTED THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this gale warning went out at Jan 7, 9:50 AM EST, 4 hours 40 minutes earlier.
Area forecast discussion, Jan 7, 9:50 AM EST, 4 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
950 AM EST FRI JAN 7 2011
...COOL AND BREEZY TODAY AND SAT...
...RAIN LIKELY MON...
.PUBLIC UPDATE...SUNSHINE WILL BE ABUNDANT TODAY WITH TEMPERATURES
CLIMBING INTO THE LOWER 60S MOST LOCALES. A LAKE WIND ADVISORY
REMAINS IN EFFECT THIS AFTERNOON FOR SUSTAINED SOUTHWEST TO WEST
WINDS OF 20 MPH WITH OCCASIONAL GUSTS NEARING 30 MPH. CURRENT ZFP
LOOKS GOOD...NO UPDATES PLANNED.
&&
.AVIATION...
VFR CONDS. SURFACE WINDS EXPECTED TO INCREASE TO 15 KNOTS WITH
OCCASIONAL GUSTS TO 20-25 KNOTS THIS AFTERNOON AND LIKELY CONTINUING
INTO TONIGHT.
&&
.MARINE...
CURRENT SMALL CRAFT FLAGS ONGOING OVER THE OFFSHORE WATERS WITH SCA
CONDITIONS EXPECTED TO RE-ESTABLISH ACROSS THE NEARSHORE WATERS
THIS AFTERNOON. WINDS WILL FURTHER PICK UP THIS EVENING FOLLOWING
A SECONDARY COLD FRONTAL PASSAGE THIS EVENING AND EXPECT FREQUENT
GALE FORCE WIND GUSTS OVER THE OFFSHORE WATERS...WITH A GALE WATCH
IN EFFECT. WILL DECIDE FATE OF GALE WATCH WITH AFTERNOON PACKAGE
ISSUANCE.
&&
.FIRE WEATHER...
A COUPLE OF CLOSE CALLS DURING THE AFTERNOON HOURS TODAY AND
TOMORROW AND HAVE OPTED TO BE SAFE AND ISSUED RED FLAG WARNING ACRS
NERN FL AND FIRE DANGER STATEMENT ACRS SERN GA. MIN RH VALUES WILL
BOTTOM OUT AROUND 35 PERCENT BOTH DAYS ALONG WITH GUSTY WLY WINDS AT
15-20 MPH WITH GUSTS TO 25 MPH AT TIMES.
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY FROM 1 PM THIS AFTERNOON TO 6 PM EST THIS
EVENING FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-
FLAGLER-GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-
SUWANNEE-UNION.
RED FLAG WARNING UNTIL 6 PM EST THIS EVENING FOR ALACHUA-BAKER-
BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-
MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.
FIRE WEATHER WATCH SATURDAY AFTERNOON FOR ALACHUA-BAKER-BRADFORD-
CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-MARION-
NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.
GA...LAKE WIND ADVISORY FROM 1 PM THIS AFTERNOON TO 6 PM EST THIS
EVENING FOR APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-
COASTAL CAMDEN-COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-
INLAND GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.
AM...GALE WATCH FROM 6 PM EST THIS EVENING THROUGH LATE TONIGHT FOR
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM
OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
OFFSHORE.
SMALL CRAFT ADVISORY UNTIL 6 PM EST THIS EVENING FOR ALTAMAHA
SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.
SMALL CRAFT ADVISORY FOR WINDS UNTIL 5 AM EST SATURDAY FOR
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-ST AUGUSTINE
TO FLAGLER BEACH FL OUT 20 NM.
&&
.PREVIOUS PUBLIC...MEAN TROUGHING WILL DOMINATE THE EASTERN CONUS TODAY
AND SAT WITH COOLER AND DRY AIR OVER THE LOCAL AREA. SUNNY SKIES ARE
EXPECTED FOR THE FIRST PART OF TODAY AS TEMPS WARM INTO THE LOW 60S.
THIS AFTN MID/LOW CLOUDS WILL INCREASE FROM THE N AS A FAST MOVING
CLIPPER LOW TRACKS TOWARD VA AND TRAILS A SFC TROUGH INTO THE DEEP
SOUTH. MOISTURE AND FORCING WILL BE LACKING ALONG THE BOUNDARY...BUT
A TIGHTENING PRESSURE GRADIENT IN FRONT OF THE APPROACHING TROUGH
WILL BRING BORDERLINE LAKE WIND ADVISORY CONDITIONS TO OUR CWA THIS
AFTN WITH SUSTAINED SPEEDS NEAR 20 MPH ACROSS MOST ZONES AND GUSTS
IN THE 25-30 MPH. AS THE BOUNDARY PRESSES SOUTH OF THE CWA TONIGHT
BREEZY WNW FLOW WILL CONTINUE AS MINS FALL INTO THE MID 30S INLAND
GA TO MID 40S ACROSS OUR SOUTH FL ZONES.
SAT YET ANOTHER LOW LEVEL TROUGH WILL SWING INTO THE DEEP SOUTH
WHICH WILL ONCE AGAIN BRING MARGINAL LAKE WIND ADVISORY CONDITIONS
TO THE CWA. MAX TEMPS WILL BE A BIT COOLER WITH HIGHS IN THE MID 50S
TO LOW 60S N-S.
SAT NIGHT A FREEZE IS EXPECTED ACROSS INLAND SE GA AND AREAS ALONG
AND WEST OF A YULEE TO OBRIEN LINE IN N FL DUE TO A COLD NNE
DRAINAGE FLOW. LEANED TOWARD THE WARMER NAM MOS FOR TEMP DUE TO
ELEVATED WINDS OVERNIGHT.
SUN ONSHORE FLOW DEVELOPS AS HIGH PRESSURE MOVES OFFSHORE OF THE
MID-ATLANTIC AND A COASTAL TROUGH BEGINS TO DEVELOP OFFSHORE OF THE
FL COAST. THE FRONT THAT PUSHED SOUTH OF THE AREA SAT NIGHT BEGINS
TO MORPH INTO A WARM FRONT AND LIFTS NWD SUN AFTN AS A GULF LOW
DEVELOPS NEAR LA. COASTAL SHRA POSSIBLE SUN EVENING AS CONVERGENCE
INCREASES BETWEEN THE COASTAL TROUGH AND APPROACHING WARM FRONT.
AS THE SFC LOW TRACKS FARTHER EAST SUN NIGHT...WIDESPREAD STRATIFORM
RAIN IS EXPECTED OVER OUR GA ZONES EARLY MON AS LLVL CONVERGENCE AND
UPPER LEVEL ASCENT PHASED WITH A SURGE MID LEVEL GOMEX MOISTURE. AT
THIS TIME HAVE ADVERTISED STORM TOTAL PRECIP OF 0.75-1 INCHES
POSSIBLE FOR OUR GA ZONES.
DYNAMICS WILL BE STRONG INCLUDING A 45-50 KT LOW LEVEL JET MON AS
THE LOW MOVES OVER THE CWA ALONG THE WARM FRONT. MODEL SOUNDINGS
SHOW THE BEST WINDOW OF OPPORTUNITY FOR THUNDERSTORMS ACROSS OUR FL
ZONES AND COASTAL SE GA 18Z-21Z MON AFTN WHEN MARGINAL CAPE AND
LIFTED INDICES COINCIDE WITH THE TRAILING SFC TROUGH AND NEAR THE
BROAD LOW CIRCULATION. GUSTY WINDS AND ISOLD ROTATION WILL BE
POSSIBLE IF ENOUGH LOW LEVEL DESTABILIZATION CAN OCCUR.
LINGERING WRAP-AROUND CLOUDS AND LIGHT PRECIP WILL CONTINUE INTO MON
NIGHT. LEANED ON THE WARM SIDE OF MOS FOR TEMPS SUN-MON NIGHT DUE TO
WINDS AND CLOUD COVER.
.LONG TERM...BELOW NORMAL TEMPS ARE EXPECTED TUE-FRI OF NEXT WEEK AS
A STRONG CANADIAN HIGH SLOWLY BUILDS OVER THE CENTRAL CONUS AND
SHIFTS EAST THROUGH THE END OF THE WEEK. TUE HIGHS WILL RANGE FROM
THE LOW 50S ACROSS OUR GA ZONES TO LOW 60S FL ZONES...THEN HIGHS
WILL STRUGGLE TO BREAK THE 50S ACROSS OUR FL ZONES WED-FRI WITH
FREEZES EXPECTED INLAND EACH NIGHT.
&&
ECZHazardous weather outlook, Jan 7, 5:19 AM EST, 9 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 519 AM EST FRI JAN 7 2011 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-081100- HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 519 AM EST FRI JAN 7 2011 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...LAKE WIND ADVISORY TODAY... WEST WINDS WILL INCREASE THIS AFTERNOON IN ADVANCE OF AN APPROACHING TROUGH. SUSTAINED SPEEDS WILL NEAR 20 MPH. A LAKE WIND ADVISORY HAS BEEN ISSUED THROUGH 6 PM. LOW HUMIDITIES AND BREEZY WINDS WILL ELEVATE THE FIRE DANGER ACROSS NORTHEAST FLORIDA TODAY. A RED FLAG WARNING IS IN EFFECT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... BREEZY WINDS AND DRY CONDITIONS WILL CONTINUE AN ELEVATED FIRE DANGER ON SATURDAY AND A FIRE WEATHER WATCH IS IN EFFECT FOR NORTHEAST FLORIDA. FREEZING TEMPERATURES ARE EXPECTED ACROSS INLAND SOUTHEAST GEORGIA AND THE SUWANNEE RIVER VALLEY OF NORTHEAST FLORIDA SUNDAY MORNING. AN AREA OF LOW PRESSURE WILL TRACK ACROSS THE AREA EARLY MONDAY. PERIODS OF MODERATE RAINFALL ARE EXPECTED ACROSS SOUTHEAST GEORGIA. THERE IS A LOW CHANCE OF THUNDERSTORMS ALONG THE ATLANTIC COAST AND ACROSS NORTHEAST FLORIDA MONDAY AFTERNOON AS THE LOW DEPARTS AND BRINGS A COLD FRONT ACROSS THE AREA. A FEW STRONG STORMS COULD PRODUCE GUSTY WINDS. FREEZES ARE EXPECTED NEXT WEEK WEDNESDAY THROUGH FRIDAY MORNINGS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. ENYEDI
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 7, 2:12 AM EST | Lake Wind Advisory | JAX | Baker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more | 16 hr |
| Jan 7, 2:15 AM EST | Gale Watch | JAX | 12 hr | |
| Jan 7, 2:31 AM EST | Fire Weather Watch | JAX | Baker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more | 12 hr |
| Jan 7, 2:31 AM EST | Red Flag Warning | JAX | Baker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more | 15 hr |
| Jan 7, 2:30 PM EST | Small Craft Advisory | JAX | 3 days | |
| Jan 7, 2:37 PM EST | Red Flag Warning | JAX | Baker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more | 27 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.